Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: wellbutrin; serzone; cold temps eyestrain JohnX

Posted by terra miller on March 7, 2001, at 11:09:47

In reply to Re: Differences between Wellbutrin and Wellbutrin SR? terra miller, posted by JohnX on March 7, 2001, at 3:27:44

> Sounds like you are quite learned. I wonder why
> your body temparature would be low? I've never
> experienced that but I know anything is possible.


it took me a week to find it, but i found it (i don't know where now because i've searched and searched!) but something like "cutaneous hypothermia"... anyway, it described it as lowering of body temperature below normal body temp. range- defined as 97.6 to 98.6 degrees. 1% side effect. there it was. a side effect of wellbutrin. i am NOT crazy! *s*


>Serzone was the #1
> anxiety reliever for me, but it made me feel
> really drugged out and it slowed down my reflexes.


i liked it the best as well, but i could only take it all at once at bedtime because it made me feel grogged during the day.


> Wellbutrin tends to improve alertness, but can
> also create agitation.


i am so incredibly productive on this stuff!! thankfully, the agitation subsided after 4 weeks. it was pretty tough going at first; talk about shakey!

> I don't remember why you dumped Serzone


i couldn't get high enough. everytime i'd try i'd swell up and it was really painful. i could get to 300mg but if i moved up to 350 or 400 i'd swell and the lightning flashes (that's a "serzone" sideeffect) were pretty intense... the other reason why i took it at night so i could theoretically sleep through the side-effects. it worked for a few months until i needed to up it and i couldn't. so we started over.


maybe
> a *low* dose added to the Wellbutrin would help
> with your anxiety/irritability and the
> temperature problem. The two meds are safe to
> mix. Plus maybe it would help alleviate the need
> for ativan/ambien.


that's what i am thinking as well. the whole reason why i'm trying to get a longer term med to work is so that i don't have to take the ambien and ativan. i've actually started to sleep better with the wellbutrin (why i do not understand!... ha!... i think it's because i spend the day revved-up and highly functioning and by the time it's time to go to bed my physical body is wiped out while my brain is having a great time! *s*)

thanks again for your helpful comments.

terra

p.s. any thoughts on the eye-strain? know anyway to combat that one?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:54952
URL: http://www.dr-bob.org/babble/20010302/msgs/55842.html